# SDR SWAA2021071984800

- Difficulty date: June 15, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 54,253 hours, 32,244 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 654-710
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP AND IN WELL OF SEAT TRACK CROWN BS 654-710 LBL 25 WL 208. ; / [01] SEAT TRACK 540-727B; LBL 25; WL 208 WAS REPLACED ON CUSTOMER CARD# TTG8Q005G35V; [02] VERIFIED DISCREPANCY WAS ADDRESSED WITH SEAT TRACK R AND R ON TTG8Q005G35V
